# SDR AALA202405149254

- Difficulty date: May 8, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 63,269 hours, 25,953 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FIRST OFFICER SIDE FLIGHT DIRECTOR AND COURSE SELECTION ON (MCP) MODE CONTROL PANEL WENT OUT AT 4000 AND CAME BACK INTERMITTENTLY; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MSY.   REMOVED AND REPLACED MCP (AALA202405090884), PER AMM 22-11-34. MCP FAULT CLEARED BUT CAME ACROSS FAULT "BUS PWR CONTROL UNIT.Ï¿½ REMOVED AND REPLACED FCC-B (M1876) (AALA202405141172), PER AMM 22-11-33. REMOVED AND REPLACED (BPCU) BUS POWER CONTROL UNIT (AALA202405140325), PER AMM 24-41-21. ALL OPS CHECK GOOD. NO DEFECTS NOTED.
